Metrics

From
Numbers Related to Bernoulli-Goss Numbers by Mohamed Ould Douh Benough Turkish Journal of Analysis and Number Theory. 2014, 2(1), 13-18 doi:10.12691/tjant-2-1-4
Views
9702
Html 9384
Abstract 318
21 February 2014 (publication date) through 16 December 2019 *
23.04 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3951
PDF2235
Epub527
XML832
PPT0
Figures191
Tables166
Export: 1236
RIS388
BibTex394
Endnote454
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com